논문KCI 등재
On some classes of spiral-like functions defined by the Salagean operator
0
조회
0
다운로드
3
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we introduce two subclasses of analytic and Spiral-like functions and investigate convolution properties, the necessary and sufficient condition, coefficient estimates and inclusion properties for these classes.
Abstract
In this paper, we introduce two subclasses of analytic and Spiral-like functions and investigate convolution properties, the necessary and sufficient condition, coefficient estimates and inclusion properties for these classes.
참고문헌 (20)
- O. P. Ahuja, "Families of analytic functions related to Ruscheweyh derivatives and subordinate to convex functions", Yokohama Math. J, 41, pp.39~50 (1993)
- "2019", ~
- S. S. Bhoosnurmath, "Subclasses of spirallike functions defined by subordination", J. of Analysis Madras, 4, pp.173~183 (1996)
- S. S. Bhoosnurmath, "Subclasses of spirallike functions defined by Ruschweyh derivatives", Tamkang J. Math, 28, pp.59~65 (1997)
- J. H Choi, "Applications for certain classes of spirallike functions defined by the Srivastava-Attiya operator", APM, 8(6), pp.615~623 (2018)
- R. M. Goel, "On the coefficients of a subclass of starlike functions", Indian J. Pure Appl. Math, 12, pp.634~647 (1981)
- A.W.Goodman, "Univalent Functions Vol. I Vol. II" (1983), Polygonal Oublishing House
- S. Hashemi Sababe, "Some properties of reproducing kernel Banach and Hilbert spaces", SCMA, 12(1), pp.167~177 (2018)
- S. Hashemi Sababe, "On 2-inner product spaces and reproducing kernel property", TKJM, 49(2), pp.143~153 (2018)
- W. Janowski, "Some extremal problems for certain families of analytic functions", Bull. Polish Acad. Sci, 21, pp.17~25 (1973)
- W. Janowski, "Some extremal problems for certain families of analytic functions", Annl. Polon. Math, 28, pp.297~326 (1973)
- N. Khan, "Study of multivalent spirallike Bazilevic functions", AIMS Mathematics, 3(3), pp.353~364 (2018)
- S.V. Nikitin, "A class of regular functions, current problems in function theory (Russian) 188", Rostov-Gos. Univ, pp.1987
- K. I. Noor, "Some subclasses of analytic and spiral-like functions of complex order involving the Srivastava-Attiya integral operator", IN-TEGR Trans F SPEC F, 21, pp.907~916 (2010)
- J. A. Rosenfeld, "The Mittag Leffler reproducing kernel Hilbert spaces of entire and analytic functions", J. Math, Anal. Appl, 463(2), pp.576~592 (2018)
- G. S. Salagean, "Subclasses of univalent functions", Lecture Notes in Math., Springer, Berlin, 1013, pp.362~372 (1983)
- T.N. Shanmugam, "Convolution And Differential Subordination", Internat. J. Math. Sci, 12, pp.333~340 (1989)
- H. Silverman, "Subclasses of starlike functions subordinate to convex functions", Canad. J. Math, 1, pp.48~61 (1985)
- H. Silverman, "Subclasses of starlike functions", Rev. Roumaine. Math. Pures Appl, 231, pp.1093~1099 (1978)
- A. Varsudevararo, "Fekete-Szegö inequality for certain spiral-like functions", CR Math, 354(11), pp.1065~1070 (2016)
관련 논문AI추천
Coefficient Bounds for Bi-spirallike Analytic FunctionsAkshaya Kumar Mishra, Madan Mohan Soren경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2018 · 제58권 제4호Coefficient estimates for certain subclass for spirallike functions defined by means of generalized Attiya-Srivastava operatorTugba Yavuz대한수학회 · 대한수학회논문집2016 · 제31권 제4호On a Class of Spirallike Functions associated with a FractionalCalculus OperatorGeetha Balachandar, Kuppathai Appasamy Selvakumaran, Pugazhenthi Rajaguru경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2015 · 제55권 제4호Some subordination results for certain analytic functions of complex order involving Carlson-Shaffer operatorKilic장전수학회 · Advanced Studies in Contemporary Mathematics2009 · 제19권 제2호On certain classes of multivalent functions involving a generalized differential operatorChellian Selvaraj, Kuppathai A. Selvakumaran대한수학회 · 대한수학회보2009 · 제46권 제5호Spirallike and Robertson Functions of Complex Order with Bounded Boundary RotationsAsena Cetinkaya, Om Ahuja, Yasemin Kahramaner경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2019 · 제59권 제2호
이 간행물의 다른 논문 (11건)
On the probability of genotypes in population genetics최원pp. 1-7More on reverse of Holder's integral inequalityBouharket Benaissa, Huseyin Budakpp. 9-15C*-algebra valued symmetric spaces and fixed point results with an applicationMohammad Imdad, Mohammad Asimpp. 17-30A note on $\delta$-quasi fuzzy subnear-rings and idealsO. Ratnabala Devi, Gaikhangning Gangmeipp. 31-47Fuzzy prime spectrum of ∁-algebrasGezahagne Mulat Addispp. 49-64
